Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Relative rotation number for stochastic systems: dynamical and topological applications

Full text
Author(s):
Catuogno, Pedro J. [1] ; Ledesma, Diego Sebastian [1] ; Ruffino, Paulo R. C. [1]
Total Authors: 3
Affiliation:
[1] Univ Estadual Campinas, Dept Matemat, Campinas, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL; v. 23, n. 4, p. 425-435, 2008.
Web of Science Citations: 1
Abstract

We introduce a concept of relative rotation number to unify many different approaches of rotation number in non-linear dynamical systems. We present an ergodic result of existence a.s. for stochastic systems. In higher dimension, we show that the natural idea of projecting into a plane does work well a.s. for any plane (different from deterministic systems where projections may be degenerate). A number of further properties (invariance by homotopy and by conjugacy) and applications are presented. (AU)

FAPESP's process: 02/10246-2 - Control systems, dynamical systems, stochastic dynamical systems, Lie theory and differential geometry
Grantee:Luiz Antonio Barrera San Martin
Support Opportunities: Research Projects - Thematic Grants